# SDR 070054

- Difficulty date: February 24, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49708
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Ground Damage
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

FLIGHT 475 FSD/LAS - DURING THE DE-ICING OPERATION THE EQUIPMENT OPERATOR STRUCK THE AIRPLANE ON THE LEFT ELEVATOR AT THE AFT OUTBOARD CORNER.  AMERICAN AIRLINES PERSONNEL REPORT THAT THEY REMOVED AND REPLACED THE LEFT ELEVATOR TRAILING EDGE.  REF SRM 55-01-00.  PERFORMED MEGGER CHECK FOR REMOVE/REPLACE OF STATIC WICK PER AMM 23-60-00-5.  ELEVATOR BALANCE CHECKED AND WEIGHT REMOVED AT NOSE CAP STATION 41.5.  VALANCE TAG UPDATED PER SRM 55-20-01, PARAGRAPH 18.A.(9)(C) AND AMERICAN AIRLINES ERO 5520-01.  THE AIRPLANE HAS RETURNED TO SERVICE.
